Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 2, Pages 151-159
Existence theorem for nonconvex stochastic inclusions
Higher College of Engineering, Institute of Mathematics, Podgórna 50, Zielona Góra 65-246, Poland
Received 1 November 1993; Revised 1 March 1994
Copyright © 1994 Michał Kisielewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An existence theorem for stochastic inclusions with nonanticipative nonconvex-valued right-hand sides is proved.